Sums of quadratic half integer harmonic numbers of alternating type

[img]
jca-08-09.pdf - Published Version (190kB)

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Sums of quadratic half integer harmonic numbers of alternating type. Journal of Classical Analysis, 8 (2). 99 - 111. ISSN 1848-5979

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34283
DOI https://doi.org/10.7153/jca-08-09
Official URL http://jca.ele-math.com/08-09/Sums-of-quadratic-ha...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords special functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login